# SDR SWAA2013011511447

- Difficulty date: January 2, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 43,473 hours, 25,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE, ANGLE CRACKED UNDER PANEL 551AT AT THE FORWARD INBOARD CORNER.  REPLACED ANGLE PER SRM.
